Cetaphil is a gentle skincare product used as a moisturizer to treat scaly, itching, dry, rough, and minor skin irritations. It is filled with emollients that soften and moisturize the skin, and it helps to reduce flaking and itching.
For one to experience burning, it can be because your skin is sensitive to the moisturizer’s ingredients. Cetaphil is a suitable moisturizer to buy when you experience burning. It is made to protect and help your skin and not the other way around. Therefore, when you experience burning while using Cetaphil, the problem might be your skin is too sensitive to the ingredients.
The product is not supposed to burn, but if you have severe burning after using Cetaphil, it is better to stop the usage and call your doctor. In this article, we will be looking more at why Cetaphil moisturizers can burn and the leading causes of the burning. Continue reading this article as we learn more about the products!
Want to buy Cetaphil and would like to know more about the product? Click on the resources below to learn more.
Listed below can be some of the signs that Cetaphil moisturizer is not a perfect match for your skin type.
Burning or Stinging
Our skin is acidic by nature, so once you experience burning or stinging after using a moisturizing product, that means your skin is not consistent with it, and it has thrown its pH balance off. It is significantly required to wash off the moisturizer once you are feeling uncomfortable with it.
This is when the hair follicles are clogged with oil and dead skin cells. You may not notice this problem instantly; at first, the dead skin cells collect in the pores and result in a pimple. This can be a sign enough for you to stop using the product, but it cannot be taken as acne.
Cetaphil moisturizer is meant to beautify our skin and not break it. Some people have an oily and dry combination type of skin, and since these moisturizing products are made from different ingredients, you may notice that your skin’s condition is getting worse instead of better. That is just enough warning to stop the usage as it is not suitable for you.
Well, apart from burning, your skin may even change color. If you experience redness, bitching, or yellowing on your skin, it means that moisturizer is not suitable. Moisturizers are not made to change our skin, so it is better to stop using the product.
For more information on the causes of breakouts, click here.
What causes the skin to have a burning sensation?
Our skin is made of dead cells, proteins, and natural lipids. The skin is made of a strong barrier, but as we age, the strong barrier tends to become weak, so any strong moisturizer used on it will eventually burn.
There are about five ingredients that can result in burning, these include:
• Alpha(AHA) and Beta(BHA) Hydroxy Acid
• Surfactant and Emulsifiers
When the outer part of the skin is not functioning correctly, some chemicals, bacteria, viruses, and allergens may find a way to disrupt the living parts of the skin. The above-listed ingredients of moisturizers cannot be regarded as harmful ingredients per se, but it may just be because it is a bit too much for your skin; that is why we end up burning.
What should I do to stop the burning?
To reduce the pain and prevent infections, you need to: –
• Cool your skin with water: You should first run the area with cool water for some minutes. Then clean your face with water by using a mild soap.
• Aloe vera: Research has shown that aloe vera is perfect for healing first to second-degree burns as it inhibits the growth of bacteria and promotes circulation. Just apply a layer of aloe vera straight to the affected area.
• Cool compresses: Having clean wet, cool clothes placed over the burned area will cease the pain and swelling. You can have it a 5 – 15 minutes intervals.
• Reducing sun exposure: Make sure you cover the burned area and prevent it from direct exposure to the sun.
• Antibiotic ointments: The application of creams such as Neosporin or Bacitracin will help to prevent infections. After applying the lotions, you should cover the area with cling film or sterile.
Frequently Asked Questions
Can Cetaphil products be used every day?
Cetaphil products are safe enough to be used every day. They contain ingredients that are mild enough to be effective without drying and clogging up the skin. Cetaphil products work really well when incorporated into a skincare routine with night and day routines.
How good are Cetaphil moisturizers?
Cetaphil Moisturizers are rich and creamy but do not leave behind any residue. They have a high water content that helps them hydrate dry skin and they also contain ingredients that contain emollients that lock in the moisture and stop it from escaping which makes the skin look refreshed and hydrated.
Can Cetaphil be used on the face?
Cetaphil products are safe enough to be used on the face as they contain ingredients that hydrate instead of irritating the skin. They are also gentle and quickly absorbing due to their high water content without clogging up the pores on the skin which backs up the company’s claims of Cetaphil being non-comedogenic.
Why does Moisturiser burn?
When a moisturizer such as the Cetaphil moisturizer burns when you apply it to your face, this means that the moisturizer is too strong for your particular skin type.
You can try applying a small amount of moisturizer to the inside of your arm before applying it to your money maker. if you experience any redness, burning sensation or stinging, then you should try and avoid the moisturizer that is giving you that experience.
Cetaphil Moisturiser burns my face.
Cetaphil moisturizer is a moisturizer that is endorsed by dermatologists across the world due to its effectiveness in treating dry and irritated skin.
The reason why some people may experience burning is that the moisturizer may be too strong for their skin type or they may have applied too much causing the reaction.
Doctors and Dermatologists always recommend a patch test before applying any products as they can indicate whether a product will suit your skin type.
Why does Cetaphil burn my face?
Cetaphil may cause a burning or stinging sensation on your face as you may have either applied too much or the moisturizer may be too strong for your skin type.
A way to get an accurate answer is to do a patch test on the inside of your arm. If you experience nothing then you can go ahead and apply the moisturizer but if you experience stinging or burning, immediately discontinue use to avoid any damage to your skin and consult a doctor.
Cetaphil moisturizers are beauty products to help moisturize all dry and sensitive skin and, at the same time moisturize it. Therefore, if it is burning your skin instead of hydrating it, it is best to stop its usage to avoid burning or, even worse, infecting your skin. It is good to look at the ingredients they used to make the moisturizer before purchasing it and if it can go well with your skin type.